# SDR IPXA2015051989270

- Difficulty date: April 30, 2015
- Submitted: May 20, 2015
- Operation: Air carrier
- Aircraft: N415UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23855
- Aircraft time: 28,897 hours, 19,782 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146N5391
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, AFT CARGO COMPARTMENT LT TRANSITION PANEL SKIN SURFACE AT FS 1420 HAS CRACK, DOT 52-451.  REMOVED DAMAGED SECTION OF TRANSTION PANEL AFT SPLICE FS 1440 TO 1430 LT AND AFT CARGO PIT IAW SRM 51-40-02-0G. 2.  FABRICATED REPAIR SPLICE ON MAE TRAVELER NR T15/1138493, BATCH 0002639511, PO MST0102095 WITH MAT 7075-T66-0716.  THE REPAIR SPLICE IS IMPROPERLY LOCATED AND DRILLED IAW SRM 51-40-05-0G.
